# SDR ASAA0480322

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 9936314503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LEFT WING LEADING EDGE SPLICE PLATE IS CRACKED AT STATION XRS164.  REMOVED DAMAGED SPLICE PLATE AND INSTALLED NEW PER SRM 51-10-4.  (M)
